Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Neon yellow pee and neon yellow vomit after drinking alcohol

Yesterday i saw that i was peeing neon yellow, but didn t think to much of it till later last night. I happen to drink a good bit of alcohol and then proceeded to vomit which i know is normal but then around 5 in the morning i woke up again and started to vomit a neon yellow color and that kept on repeating all last night. Five min of sleep the puking neon yellow i tried drinking Gatorade but i couldn t keep it down for long. im Just making sure that the neon yellow pee and puke is not a sign of something else. Thank you.
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
You COULD be developing Jaundice - Get your serum Bilirubin done, & take the opinion of a good local physician., and in case it turns out to be a liver problem - better quit your alcohol before it kills you.
Best Wishes.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor